Former Member

Dr. Qingguo Hong

< back

Peer Reviewed Journal Publication
  • Q., Hong; J., Kraus; J., Xu; L., Zikatanov (2016) A robust multigrid method for discontinuous Galerkin discretizations of Stokes and linear elasticity equations. Numerische Mathematik, Bd. 132 (1), S. 23-49.
  • Hong, Qingguo; Hu, Jun; Shu, Shi; Xu, Jinchao (2012, online: 2012) A DISCONTINUOUS GALERKIN METHOD FOR THE FOURTH-ORDER CURL PROBLEM. Journal of Computational Mathematics, Bd. Vol.30 (No.6, 2012), S. 565–578 . (link)
  • Qingguo, Hong; Johannes, Kraus (online: 2016 Uniformly Stable Discontinuous Galerkin Discretization and Robust Iterative Solution Methods for the Brinkman Problem. SIAM Journal on Numerical Analysis, Bd. 54 (5), S. 2750-2774.

Research Report
  • Hong, Qingguo and Kraus, Johannes (2014) Uniformly stable discontinuous Galerkin discretization and robust iterative solution methods for the Brinkman problem. Bericht-Nr. 2014-36; Johann Radon Institute for Computational and Applied Mathematics: Linz . (link)
  • Qingguo, Hong; Johannes, Kraus; Jinchao, Xu; Ludmil, Zikatanov (2013, online: 2013) A robust multigrid method for discontinuous Galerkin discretizations of Stokes and linear elasticity equations. Bericht-Nr. 2013-19; Johann Radon Institute for Computational and Applied Mathematics: Linz . (link)